| Model Number |
MSERIES CCT |
| Medical Device Problem Code |
Pacing Problem (1439)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during biomed testing, the device displayed "pacer fault 122", "pacer fault 123" and "pacer fault 126" error messages.Complainant indicated that there was no patient involvement in the reported malfunction.